Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Coherence of polynomial rings


Authors: B. V. Greenberg and W. V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 54 (1976), 59-64
MSC: Primary 13F20; Secondary 14A05
MathSciNet review: 0417164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is that $ A[X]$, the polynomial ring in any number of indeterminates over a coherent ring $ A$ of global dimension two, is coherent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20, 14A05

Retrieve articles in all journals with MSC: 13F20, 14A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417164-2
Keywords: Projective dimension, global dimension, Tor-dim, coherent ring, polynomial ring
Article copyright: © Copyright 1976 American Mathematical Society